# SDR SWAA2016012548315

- Difficulty date: January 23, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 70,515 hours, 66,783 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A420060283
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, LG HANDLE WOULD NOT MOVE PAST THE OFF POSITION DURING GEAR RETRACTION.  R & R LG LOCK SOLENOID IAW AMM.
